Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 96, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 30, 2010, 5:41 PM EDT for Bibb County, Jones County, Monroe County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2010, 5:41 PM EDT (21:41 UTC)
- Expired
- May 30, 2010, 6:16 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bibb County, GA, Jones County, GA, Monroe County, GA
The radar
The Robins AFB radar (KJGX), 57 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:45 PM EDT | HAIL 1 | 5 Nw Payne City, GA | HAIL RANGING IN SIZE FROM PEAS TO QUARTERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 515 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
999
WUUS52 KFFC 302141
SVRFFC
GAC021-169-207-302230-
/O.NEW.KFFC.SV.W.0096.100530T2141Z-100530T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT SUN MAY 30 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BIBB COUNTY IN CENTRAL GEORGIA
WESTERN JONES COUNTY IN CENTRAL GEORGIA
EASTERN MONROE COUNTY IN CENTRAL GEORGIA
* UNTIL 630 PM EDT
* AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR WESLEYAN...
MOVING NORTH AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARKWRIGHT...BOLINGBROKE...DAMES FERRY...JARRELL PLANTATION...PLANT
SCHERER AND JULIETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3313 8392 3314 8377 3315 8366 3285 8363
3282 8384
TIME...MOT...LOC 2140Z 171DEG 18KT 3293 8376
$$2 follow-up statements
527
WWUS52 KFFC 302157
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT SUN MAY 30 2010
GAC021-302206-
/O.CAN.KFFC.SV.W.0096.000000T0000Z-100530T2230Z/
BIBB GA-
557 PM EDT SUN MAY 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BIBB COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF NORTHERN BIBB COUNTY.
IF YOU EXPERIENCED WIND DAMAGE...LARGE HAIL OR SIGNIFICANT
FLOODING...CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT
1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3313 8392 3314 8381 3314 8366 3304 8364
3292 8364 3293 8369 3295 8371 3289 8382
TIME...MOT...LOC 2156Z 171DEG 18KT 3298 8374
$$
GAC169-207-302230-
/O.CON.KFFC.SV.W.0096.000000T0000Z-100530T2230Z/
JONES GA-MONROE GA-
557 PM EDT SUN MAY 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EASTERN MONROE AND WESTERN JONES COUNTIES...
AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
BOLINGBROKE AND DAMES FERRY...MOVING NORTH AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JARRELL
PLANTATION...PLANT SCHERER AND JULIETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3313 8392 3314 8381 3314 8366 3304 8364
3292 8364 3293 8369 3295 8371 3289 8382
TIME...MOT...LOC 2156Z 171DEG 18KT 3298 8374
$$747
WWUS52 KFFC 302216
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT SUN MAY 30 2010
GAC169-207-302225-
/O.CAN.KFFC.SV.W.0096.000000T0000Z-100530T2230Z/
JONES GA-MONROE GA-
616 PM EDT SUN MAY 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONROE AND WESTERN
JONES COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM FROM
AROUND PLANT SCHERER TO DAMES FERRY...JULIETTE AND JARRELL
PLANTATION.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3313 8392 3314 8381 3314 8366 3304 8364
3292 8364 3293 8369 3295 8371 3289 8382
TIME...MOT...LOC 2215Z 171DEG 18KT 3307 8376
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 5:30 PM EDT, 11 minutes earlier.
Area forecast discussion, May 30, 5:30 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION...AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 PM EDT SUN MAY 30 2010 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... UPPER LOW STILL SPINNING OVER THE DEEP SOUTH...BUT MID-LEVEL TEMPERATURES ARE SLOWLY RISING WHILE HEIGHTS AROUND THE LOW BEGIN TO INCREASE...INDICATING THAT THE LOW IS BEGINNING TO FILL IN. OTHERWISE...RIDGING DOMINATES THE EASTERN THIRD OF THE COUNTRY... WITH SURFACE HIGH PRESSURE IN THE WESTERN ATLANTIC. THIS FLOW VERY CONDUCIVE TO INCREASING MOISTURE...WITH PW VALUES APPROACHING 2" ACROSS MOST OF THE AREA. WITH THE WARM THETA-E ADVECTION PLUS INTERMITTENT BREAKS IN THE CLOUDS...CAPES HAVE CLIMBED TO OVER 2000 J/KG THIS AFTERNOON. WITH MOISTURE FLUX VECTORS AS HIGH AS THEY ARE...STORMS TODAY AND TOMORROW WILL BE VERY EFFICIENT RAINFALL PRODUCERS. NOT CONFIDENT ENOUGH...HOWEVER...IN THE POSSIBILITY OF WIDESPREAD HEAVY RAIN TO ISSUE ANY TYPE OF FLOOD WATCHES. ANY FLOODING WILL BE LOCALIZED IN NATURE...EVEN GIVEN THEN NUMEROUS SHOWERS AND THUNDERSTORMS. OF COURSE...LIGHTNING AND SMALL HAIL/GUSTY WINDS WILL ALSO BE POSSIBLE...BUT DO NOT EXPECT MUCH IN THE WAY OF SEVERE WITH THE WEAKENING UPPER LOW. UPPER TROUGH PUSHING INTO THE PLAINS TONIGHT WILL BEGIN TO ABSORB THE DEEP SOUTH LOW OVERNIGHT...AS THE UPPER RIDGE PUSHES OFF THE ATLANTIC COAST. APPROACHING SYSTEM WEAKENS THE DEEP SOUTH LOW INTO AN OPEN WAVE BY MONDAY AFTERNOON...BUT WITH SOUTHWEST FLOW ALOFT AND CONTINUED SOUTHERLY FLOW AT THE SURFACE (FROM THE SURFACE HIGH IN THE ATLANTIC)...EXPECT A REPEAT PERFORMANCE ON MONDAY WITH THE POSSIBILITY OF ISOLATED HEAVY RAIN IN THE NUMEROUS THUNDERSTORMS THAT WILL DEVELOP. TEMPERATURES ON MONDAY WILL BE INTERESTING... MUCH LIKE THE LAST COUPLE OF DAYS...AND WILL DEPEND ON HOW MUCH CLOUD COVER HANGS AROUND DURING THE DAY. MET GUIDANCE IS COOLER BY ANYWHERE FROM 3-5 DEGREES. HAVE TAKEN A BLEND BUT LEANED ON THE COOLER SIDE BANKING ON THE CLOUD COVER LIMITING AFTERNOON HEATING...RESULTING IN TEMPS NEAR NORMAL. BY MONDAY NIGHT...TROUGH WILL BEGIN TO PUSH THROUGH THE AREA... WITH WEAK FRONT (AND REMNANTS OF THIS WEEKEND'S COPIOUS MOISTURE) STILL HANGING AROUND THE SOUTHEAST. BOTH GFS AND ECMWF CONTINUE TO DISSIPATE THE FRONT AS FLOW TRANSITIONS TO NEAR ZONAL ON TUESDAY...BUT WITH STILL ENOUGH MOISTURE AND INSTABILITY AROUND FOR THE CHANCE OF CONTINUED CONVECTION. WEAK RIDGING BUILDING INTO THE SOUTHERN PLAINS WILL BEGIN TO PUSH EAST OVERNIGHT TUESDAY NIGHT. OVERALL...NOT ENOUGH DIFFERENCE IN THE MODELS THROUGH THE SHORT TERM TO REALLY FAVOR ONE OVER THE OTHER...SO HAVE TAKEN A GENERAL BLEND BUT ERRING ON THE HIGH SIDE OF POPS. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... ECMWF WANTS TO BUILD IN MORE RIDGING THAN THE GFS ON WEDNESDAY... WITH A LINGERING TROUGH ACROSS THE SOUTHEAST FROM THE WEEK SYSTEM PASSING THROUGH DURING THE SHORT-TERM. FOR NOW...WEDNESDAY CONTINUES TO LOOK LIKE THE WARMEST DAY WITH HIGHS WELL ABOVE NORMAL. WAVETRAIN CONTINUES TO MOVE EAST...AND NEXT SYSTEM MOVING OFF THE ROCKIES DEEPENS OVER THE MID MISSISSIPPI VALLEY LATE ON WEDNESDAY AND INTO THURSDAY. ECMWF MORE IMPRESSIVE WITH THE FRONT THAT PUSHES THROUGH FRIDAY AND FRIDAY NIGHT...BUT IN GENERAL FOR THAT FAR OUT...THEY ARE IN DECENT AGREEMENT. NORTHWEST FLOW ALOFT THROUGH THE WEEKEND WILL BE ENOUGH TO WARRANT SLIGHT CHANCE POPS ACROSS PORTIONS OF THE AREA AS WEAK IMPULSES RIDE DOWN THE FLOW. BIGGER DIFFERENCES SHOWING UP BETWEEN THE EXTENDED MODELS OVER THE WEEKEND...SO SEE NO REASON TO MAKE ANY CHANGES AT THIS TIME. TDP .AVIATION /8PM EDT TONIGHT THROUGH MONDAY 8PM EDT/... CURRENT RADAR TRENDS SHOW NUMEROUS TSTMS OVER THE CWA MOVING NNW NEAR 15 KTS. THESE TSTMS HAVE THE POTENTIAL TO AFFECT ALL TAF SITES SO WILL MAINTAIN TEMPO GROUPS UP THROUGH 10 PM EDT. GENERALLY VFR CEILINGS EXPECTED UNTIL TSTMS AFFECT THE AIRPORTS WITH VISIBILITIES DROPPING TO AROUND 1 MILE IN HEAVY RAIN AND MVFR CELINGS IN THE 1500 FT RANGE. WIND GUSTS TO 40 KTS POSSIBLE AND LARGE HAIL NEAR ONE INCH IN DIAMETER WAS REPORTED NEAR MCN LESS THAN ONE HOUR AGO. SO HAIL WILL BE POSSIBLE IN THE STRONGER TSTMS. 16 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 80 65 83 66 / 70 80 50 40 20 ATLANTA 66 80 66 83 68 / 70 70 50 40 20 BLAIRSVILLE 64 74 64 79 62 / 80 80 60 50 30 CARTERSVILLE 66 80 65 84 63 / 80 70 50 40 20 COLUMBUS 67 83 68 86 69 / 60 60 30 40 20 GAINESVILLE 65 77 65 81 66 / 80 80 50 40 20 MACON 67 84 67 87 68 / 60 60 40 40 20 ROME 67 80 66 83 66 / 80 70 60 40 20 PEACHTREE CITY 66 80 64 84 64 / 70 60 40 40 20 VIDALIA 69 85 69 89 71 / 60 60 30 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && TDP
Hazardous weather outlook, May 30, 5:15 PM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 PM EDT SUN MAY 30 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 515 PM EDT SUN MAY 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. .SYNOPSIS... A PERSISTENT...UPPER-LEVEL TROUGH RESIDES OVER THE CENTRAL GULF COAST STATES. THIS FEATURE...ALONG WITH CLOCKWISE FLOW AROUND A SURFACE RIDGE OF HIGH PRESSURE OFF THE ATLANTIC COAST...WILL CONTINUE TO DRAW DEEP MOISTURE INTO GEORGIA TODAY. .PRIMARY HAZARDS... FREQUENT LIGHTNING...HEAVY DOWNPOURS AND WIND GUSTS TO 40 MPH ARE POSSIBLE IN ANY STORMS THAT FORM THIS AFTERNOON. ISOLATED SEVERE THUNDERSTORMS MAY PRODUCE QUARTER SIZED HAIL AND WIND GUSTS TO 60 MPH. MOST STORMS...HOWEVER...ARE EXPECTED TO STAY BELOW SEVERE LIMITS. LOCALLY-HEAVY RAINFALL AMOUNTS OF 2 TO 3 INCHES SHOULD ALSO BE EXPECTED IN THE STRONGEST STORMS. .DISCUSSION... DEEP TROPICAL MOISTURE AND MODERATE INSTABILITY...ALONG WITH WEAK UPPER-LEVEL FORCING WILL COMBINE TO PROVIDE A REPEAT OF THE WEATHER PATTERN FOR THE PAST COUPLE DAYS. AFTERNOON THUNDERSTORMS WILL PRODUCE OUTFLOW BOUNDARIES WHICH WILL COLLIDE AND TRIGGER ADDITIONAL THUNDERSTORMS. MIXED LAYER CAPE VALUES AROUND 1200 AND LIFTED INDICES OF MINUS 2 TO MINUS 4 WILL PREVAIL. WIND FIELDS ALOFT ARE WEAK...SO STORMS WILL BE OF THE PULSE VARIETY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED AND PULSE NATURE OF THE POSSIBLE SEVERE THUNDERSTORMS...SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 30, 5:09 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 509 PM EDT SUN MAY 30 2010 GAZ021-032-302145- 509 PM EDT SUN MAY 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN COBB AND CHEROKEE COUNTIES UNTIL 545 PM EDT... AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SWEAT MOUNTAIN...MOVING NORTH AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS COBB AND CHEROKEE COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SWEAT MOUNTAIN...SANDY PLAINS... WOODSTOCK...HICKORY FLAT...HOBGOOD PARK...LEBANON...LITTLE RIVER LANDING...HOLLY SPRINGS...BRIDGEMILL...BUFFINGTON...CANTON... SUTALLEE...WALESKA AND LAKE ARROWHEAD. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 30, 5:10 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 510 PM EDT SUN MAY 30 2010 GAZ053-067-302145- 510 PM EDT SUN MAY 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN MERIWETHER AND COWETA COUNTIES UNTIL 545 PM EDT... AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SHARPSBURG...MOVING NORTH-NORTHWEST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MERIWETHER AND COWETA COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TURIN...SHARPSBURG...MORELAND...THOMAS CROSSROADS...NEWNAN...CANNONGATE...MADRAS...ARNCO-SARGENT...PLANT YATES...DUNAWAY GARDENS AND ROSCOE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 30, 5:11 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 511 PM EDT SUN MAY 30 2010 GAZ066-067-078-302145- 511 PM EDT SUN MAY 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN HARRIS...TROUP AND MERIWETHER COUNTIES UNTIL 545 PM EDT... AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SHILOH...MOVING NORTH AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HARRIS...TROUP AND MERIWETHER COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SHILOH...PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...PINE MOUNTAIN-CALLAWAY GARDENS...WARM SPRINGS...DURAND...HARRIS CITY AND STOVALL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, May 30, 5:25 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT SUN MAY 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 4 WSW PAYNE CITY 32.82N 83.74W
05/30/2010 E0.75 INCH BIBB GA PUBLIC
NEAR WESTSIDE HIGH SCHOOL.
&&
TDPSpecial weather statement, May 30, 5:29 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 529 PM EDT SUN MAY 30 2010 GAZ071-072-081-082-302215- 529 PM EDT SUN MAY 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH WINDS IN CRAWFORD...BIBB...JONES AND MONROE COUNTIES UNTIL 615 PM EDT... AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM AROUND PAYNE CITY TO LAKE TOBESOFKEE...MOVING NORTHWEST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE ACROSS CRAWFORD...BIBB...JONES AND MONROE COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE TOBESOFKEE...SKIPPERTON...LIZELLA...PAYNE CITY...MACON...WESLEYAN... ARKWRIGHT...RUSSELLVILLE AND BOLINGBROKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, May 30, 5:33 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 533 PM EDT SUN MAY 30 2010 GAZ091>093-104-105-107-302215- 533 PM EDT SUN MAY 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN SUMTER...PULASKI...SCHLEY...MACON...MARION AND DOOLY COUNTIES UNTIL 615 PM EDT... AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM AROUND BUENA VISTA TO AMERICUS AND VIENNA...MOVING NORTH AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS SUMTER...PULASKI...SCHLEY...MACON...MARION AND DOOLY COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RICHWOOD...DRAYTON...VIENNA...METHVINS...NEW ERA... AMERICUS...DRANEVILLE...PUTNAM...BUENA VISTA...FRIENDSHIP...SHILOH... CONCORD...WALLS CROSSING...DOYLE AND THE FLINT RIVER WMA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:36 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 24 min |
| May 29, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 31 min |
| May 30, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 39 min |
| May 30, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.